5 doctors weighed in:
Started using tampons and have been getting moderate headaches?
5 doctors weighed in

Dr. James Marx
Pain Management
3 doctors agree
In brief: Periods Just Start?
You may be experiencing menstrual migraine, a headache that comes from the variations in your bodies production of estrogen.
Also, if you have begun taking birth control pills that may also be part of the issue. You need to talk to a gyn doc to go over these issues as soon as possible as they may be significant. Migraine headaches have specific treatment so talk to your doctors.

In brief: Periods Just Start?
You may be experiencing menstrual migraine, a headache that comes from the variations in your bodies production of estrogen.
Also, if you have begun taking birth control pills that may also be part of the issue. You need to talk to a gyn doc to go over these issues as soon as possible as they may be significant. Migraine headaches have specific treatment so talk to your doctors.
Dr. James Marx
Dr. James Marx
Thank
1 comment
Dr. Djamchid Lotfi
The question was the relationship with the tampons and not menstruation!!
Dr. Djamchid Lotfi
Neurology
1 doctor agrees
In brief: Unrelated?!
I cannot think of a direct relationship between the two!

In brief: Unrelated?!
I cannot think of a direct relationship between the two!
Dr. Djamchid Lotfi
Dr. Djamchid Lotfi
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors